# SDR AALA202412105894

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,632 hours, 19,101 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT SIDE RAM AIR INLET MODULATION PANEL LOCATED FROM STA 500I TO STA 520, FROM S22L TO S24L. REPLACED PANEL PER SRM 51-40-02-0G.
